Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Markov partitions, Martingale and symmetric conjugacy of circle endomorphisms


Author: Yunchun Hu
Journal: Proc. Amer. Math. Soc. 145 (2017), 2557-2566
MSC (2010): Primary 32G15; Secondary 30C99, 30F99, 37F30
DOI: https://doi.org/10.1090/proc/13400
Published electronically: December 9, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main result in this paper is that there is an example of a conjugacy between two expanding Blaschke products on the circle which preserve the Lebesgue measure such that this conjugacy is symmetric at one point but not symmetric on the whole unit circle. Since the proof uses a symmetric rigidity result in a work by Y. Jiang, we use martingale sequences for uniformly quasisymmetric circle endomorphisms developed in an earlier work of the author to give a simple proof. Furthermore, we give a detailed proof of the result in that prior work of the author that the limiting martingale is invariant under symmetric conjugacy.


References [Enhancements On Off] (What's this?)

  • [1] Frederick P. Gardiner and Dennis P. Sullivan, Symmetric structures on a closed curve, Amer. J. Math. 114 (1992), no. 4, 683–736. MR 1175689, https://doi.org/10.2307/2374795
  • [2] Yunchun Hu, Yunping Jiang, and Zhe Wang, Martingales for quasisymmetric systems and complex manifold structures, Ann. Acad. Sci. Fenn. Math. 38 (2013), no. 1, 115–140. MR 3076801, https://doi.org/10.5186/aasfm.2013.3812
  • [3] Yunping Jiang, Renormalization and geometry in one-dimensional and complex dynamics, Advanced Series in Nonlinear Dynamics, vol. 10, World Scientific Publishing Co., Inc., River Edge, NJ, 1996. MR 1442953
  • [4]
    Y. Jiang,
    Generalized Ulam-von Neumann transformations.
    Ph.D. Thesis (1990),
    Graduate School of CUNY and UMI publication
  • [5]
    Y. Jiang,
    Lecture Notes in Dynamical Systems and Quasiconformal Mappings: A Course Given in Department of Mathematics at CUNY Graduate Center, Spring Semester of 2009.
  • [6]
    Y. Jiang,
    Teichmüller structures and dual geometric Gibbs type measure theory for continuous potentials,
    arXiv0804.3104v3
  • [7] Yunping Jiang, Symmetric invariant measures, Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces, Contemp. Math., vol. 575, Amer. Math. Soc., Providence, RI, 2012, pp. 211–218. MR 2933901, https://doi.org/10.1090/conm/575/11399
  • [8] Yunping Jiang, Differential rigidity and applications in one-dimensional dynamics, Dynamics, games and science. I, Springer Proc. Math., vol. 1, Springer, Heidelberg, 2011, pp. 487–502. MR 3059621, https://doi.org/10.1007/978-3-642-11456-4_31
  • [9] S. R. S. Varadhan, Probability theory, Courant Lecture Notes in Mathematics, vol. 7, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2001. MR 1852999
  • [10]
    D. Sullivan,
    Class notes at the CUNY Graduate Center from 1986-1990

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32G15, 30C99, 30F99, 37F30

Retrieve articles in all journals with MSC (2010): 32G15, 30C99, 30F99, 37F30


Additional Information

Yunchun Hu
Affiliation: Department of Mathematics and Computer Science, Bronx Community College, 2155 University Avenue, Bronx, New York 10453
Email: yunchun.hu@bcc.cuny.edu

DOI: https://doi.org/10.1090/proc/13400
Keywords: Martingale, quasisymmetric circle homeomorphism, symmetric circle homeomorphism, uniformly quasisymmetric circle endomorphism, uniformly symmetric circle endomorphism, symmetric at one point
Received by editor(s): August 26, 2015
Received by editor(s) in revised form: July 22, 2016
Published electronically: December 9, 2016
Additional Notes: The research was supported by PSC-CUNY Grants.
Communicated by: Yingfei Yi
Article copyright: © Copyright 2016 American Mathematical Society